Alert archive / New Jersey / Winter Weather Advisories in 2011

Winter Weather Advisory 6, NWS Philadelphia/Mount Holly

January 20, 20114 states

NWS Philadelphia/Mount Holly issued this winter weather advisory at Jan 20, 2011, 3:35 AM EST for 4 states. It took effect at Jan 20, 2011, 7:00 PM EST. It was in force for 13 hr.

The area

The counties it named.

The facts

Issued
Jan 20, 2011, 3:35 AM EST (08:35 UTC)
In effect from
Jan 20, 2011, 7:00 PM EST
Expired
Jan 21, 2011, 8:13 AM EST
In force
13 hr
Issued by
NWS Philadelphia/Mount Holly
All 31 counties

Kent County, DE, New Castle County, DE, Sussex County, DE, Caroline County, MD, Cecil County, MD, Kent County, MD, Queen Anne's County, MD, Talbot County, MD, Atlantic County, NJ, Burlington County, NJ, Camden County, NJ, Cape May County, NJ, Cumberland County, NJ, Gloucester County, NJ, Hunterdon County, NJ, Mercer County, NJ, Middlesex County, NJ, Monmouth County, NJ, Morris County, NJ, Ocean County, NJ, Salem County, NJ, Somerset County, NJ, Sussex County, NJ, Warren County, NJ, Berks County, PA, Carbon County, PA, Delaware County, PA, Lehigh County, PA, Monroe County, PA, Northampton County, PA, Philadelphia County, PA

The radar

The Philadelphia radar (KDIX), 67 km from the middle of the area, began a volume at 08:37 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Washington/Dulle, VA (KIAD), launched 00:00Z, 8.6 hours before the alert went out and 219 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Washington/Dulle, VA at 00:00Z on 2011-01-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Washington/Dulle, VA at 00:00Z on 2011-01-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -30 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1439 m above ground
0-6 km bulk shear
50 kt
0-1 km storm-relative helicity
-30 m²/s²
0-3 km storm-relative helicity
13 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

447 
WWUS41 KPHI 200835
WSWPHI

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
335 AM EST THU JAN 20 2011

...ACCUMULATING SNOW TONIGHT AND FRIDAY MORNING...

NJZ001-007>010-012>015-PAZ054-055-060>062-067>069-202100-
/O.NEW.KPHI.WW.Y.0006.110121T0000Z-110121T1400Z/
SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX-
WESTERN MONMOUTH-EASTERN MONMOUTH-MERCER-CARBON-MONROE-BERKS-
LEHIGH-NORTHAMPTON-CHESTER-MONTGOMERY-BUCKS-
INCLUDING THE CITIES OF...NEWTON...WASHINGTON...MORRISTOWN...
FLEMINGTON...SOMERVILLE...NEW BRUNSWICK...FREEHOLD...SANDY HOOK...
TRENTON...JIM THORPE...STROUDSBURG...READING...ALLENTOWN...
BETHLEHEM...EASTON...WEST CHESTER...NORRISTOWN...DOYLESTOWN
335 AM EST THU JAN 20 2011

...WINTER WEATHER ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO
9 AM EST FRIDAY...

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A WINTER
WEATHER ADVISORY FOR SNOW...WHICH IS IN EFFECT FROM 7 PM THIS
EVENING TO 9 AM EST FRIDAY.

* PRECIPITATION TYPE: SNOW.  

* ACCUMULATIONS: THREE TO FOUR INCHES. HIGHEST ACROSS THE SOUTHERN
  POCONOS AND NORTHERN NEW JERSEY. 

* TIMING: BEGINNING AFTER 7 PM TONIGHT AND LASTING INTO FRIDAY
  MORNING. 

* IMPACTS: SLIPPERY ROAD CONDITIONS AND REDUCED VISIBILITIES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER WEATHER ADVISORY MEANS THAT PERIODS OF SNOW...SLEET...OR
FREEZING RAIN WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR
SLIPPERY ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE
DRIVING.

&&

$$

DEZ001>004-MDZ008-012-015-019-020-NJZ016>027-PAZ070-071-202100-
/O.NEW.KPHI.WW.Y.0006.110121T0000Z-110121T1200Z/
NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD-
QUEEN ANNES-TALBOT-CAROLINE-SALEM-GLOUCESTER-CAMDEN-
NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY-
ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN-
SOUTHEASTERN BURLINGTON-DELAWARE-PHILADELPHIA-
INCLUDING THE CITIES OF...WILMINGTON...DOVER...GEORGETOWN...
REHOBOTH BEACH...ELKTON...CHESTERTOWN...CENTREVILLE...EASTON...
DENTON...PENNSVILLE...GLASSBORO...CAMDEN...CHERRY HILL...
MOORESTOWN...MOUNT HOLLY...JACKSON...MILLVILLE...HAMMONTON...
CAPE MAY COURT HOUSE...OCEAN CITY...ATLANTIC CITY...
LONG BEACH ISLAND...WHARTON STATE FOREST...MEDIA...PHILADELPHIA
335 AM EST THU JAN 20 2011

...WINTER WEATHER ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO
7 AM EST FRIDAY...

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A WINTER
WEATHER ADVISORY FOR SNOW...WHICH IS IN EFFECT FROM 7 PM THIS
EVENING TO 7 AM EST FRIDAY.


* PRECIPITATION TYPE: SNOW. 

* ACCUMULATIONS: TWO TO THREE INCHES. HIGHEST NEAR METROPOLITAN PHILADELPHIA
  AND SOUTHERN NEW JERSEY.

* TIMING: BEGINNING AFTER 7 PM AND LASTING FOR ABOUT 12 HOURS.

* IMPACTS: SLIPPERY ROAD CONDITIONS AND REDUCED VISIBILITIES.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER WEATHER ADVISORY MEANS THAT PERIODS OF SNOW...SLEET...OR
FREEZING RAIN WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR
SLIPPERY ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE
DRIVING.

&&

$$
5 follow-up statements
056 
WWUS41 KPHI 202031
WSWPHI

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
331 PM EST THU JAN 20 2011

...ACCUMULATING SNOW TONIGHT AND FRIDAY MORNING...

DEZ002>004-MDZ015-019-020-NJZ023>025-202145-
/O.CAN.KPHI.WW.Y.0006.110121T0000Z-110121T1200Z/
KENT-INLAND SUSSEX-DELAWARE BEACHES-QUEEN ANNES-TALBOT-CAROLINE-
CAPE MAY-ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-
INCLUDING THE CITIES OF...DOVER...GEORGETOWN...REHOBOTH BEACH...
CENTREVILLE...EASTON...DENTON...CAPE MAY COURT HOUSE...
OCEAN CITY...ATLANTIC CITY
331 PM EST THU JAN 20 2011

...WINTER WEATHER ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS CANCELLED THE
WINTER WEATHER ADVISORY. 

AT THIS TIME PRECIPITATION TONIGHT INTO EARLY FRIDAY MORNING
APPEARS AS IF IT WILL BE MAINLY RAIN. SOME LIGHT SNOW MAY OCCUR
LATE THIS EVENING AT THE ONSET...ESPECIALLY OVER NORTHERN KENT
COUNTY DELAWARE AND NORTHERN CAROLINE AND NORTHERN QUEEN ANNE/S
COUNTIES IN NORTHEASTERN MARYLAND...BUT ANY SNOW SHOULD CHANGE
FAIRLY QUICKLY TO RAIN WITH LITTLE IF ANY ACCUMULATION.

$$

DEZ001-MDZ008-012-NJZ013-014-016>020-027-PAZ070-071-211000-
/O.EXT.KPHI.WW.Y.0006.110121T0200Z-110121T1400Z/
NEW CASTLE-CECIL-KENT MD-WESTERN MONMOUTH-EASTERN MONMOUTH-SALEM-
GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-
SOUTHEASTERN BURLINGTON-DELAWARE-PHILADELPHIA-
INCLUDING THE CITIES OF...WILMINGTON...ELKTON...CHESTERTOWN...
FREEHOLD...SANDY HOOK...PENNSVILLE...GLASSBORO...CAMDEN...
CHERRY HILL...MOORESTOWN...MOUNT HOLLY...JACKSON...
WHARTON STATE FOREST...MEDIA...PHILADELPHIA
331 PM EST THU JAN 20 2011

...WINTER WEATHER ADVISORY NOW IN EFFECT FROM 9 PM THIS EVENING
TO 9 AM EST FRIDAY...

THE WINTER WEATHER ADVISORY IS NOW IN EFFECT FROM 9 PM THIS
EVENING TO 9 AM EST FRIDAY. 

* PRECIPITATION TYPE: SNOW.

* ACCUMULATIONS: TWO TO FOUR INCHES.

* TIMING: BEGINNING THIS EVENING BETWEEN 9:00 PM AND 11:00 PM...
  AND LASTING UNTIL 7:00 AM OR 8:00 AM NEAR AND WEST OF
  PHILADELPHIA...AND UNTIL 8:00 AM OR 9:00 AM OVER EASTERN NEW
  JERSEY.

* IMPACTS: SLIPPERY ROAD CONDITIONS AND REDUCED VISIBILITIES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER WEATHER ADVISORY MEANS THAT PERIODS OF SNOW...SLEET...OR
FREEZING RAIN WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR
SLIPPERY ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE
DRIVING.

&&

$$

NJZ021-022-026-211000-
/O.EXT.KPHI.WW.Y.0006.110121T0300Z-110121T1400Z/
CUMBERLAND-ATLANTIC-COASTAL OCEAN-
INCLUDING THE CITIES OF...MILLVILLE...HAMMONTON...
LONG BEACH ISLAND
331 PM EST THU JAN 20 2011

...WINTER WEATHER ADVISORY NOW IN EFFECT FROM 10 PM THIS EVENING
TO 9 AM EST FRIDAY...

THE WINTER WEATHER ADVISORY IS NOW IN EFFECT FROM 10 PM THIS
EVENING TO 9 AM EST FRIDAY. 

* PRECIPITATION TYPE: SNOW.

* ACCUMULATIONS: ONE OR TWO INCHES...WITH HIGHEST AMOUNTS INLAND.
  SOME RAIN MAY OCCUR...ESPECIALLY CLOSE TO THE COAST.

* TIMING: BEGINNING THIS EVENING...BETWEEN 10 PM AND MIDNIGHT...
  AND LASTING INTO FRIDAY MORNING.

* IMPACTS: SLIPPERY ROAD CONDITIONS AND REDUCED VISIBILITIES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER WEATHER ADVISORY MEANS THAT PERIODS OF SNOW...SLEET...OR
FREEZING RAIN WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR
SLIPPERY ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE
DRIVING.

&&

$$

NJZ001-007>010-012-015-PAZ054-055-060>062-067>069-211000-
/O.CON.KPHI.WW.Y.0006.110121T0000Z-110121T1400Z/
SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX-MERCER-CARBON-
MONROE-BERKS-LEHIGH-NORTHAMPTON-CHESTER-MONTGOMERY-BUCKS-
INCLUDING THE CITIES OF...NEWTON...WASHINGTON...MORRISTOWN...
FLEMINGTON...SOMERVILLE...NEW BRUNSWICK...TRENTON...JIM THORPE...
STROUDSBURG...READING...ALLENTOWN...BETHLEHEM...EASTON...
WEST CHESTER...NORRISTOWN...DOYLESTOWN
331 PM EST THU JAN 20 2011

...WINTER WEATHER ADVISORY REMAINS IN EFFECT FROM 7 PM THIS
EVENING TO 9 AM EST FRIDAY...

A WINTER WEATHER ADVISORY REMAINS IN EFFECT FROM 7 PM THIS
EVENING TO 9 AM EST FRIDAY. 

* PRECIPITATION TYPE: SNOW.

* ACCUMULATIONS: THREE TO FIVE INCHES...BUT LOCALLY SIX INCHES
  OVER THE SOUTHERN POCONOS AND FAR NORTHWESTERN NEW JERSEY.

* TIMING: BEGINNING THIS EVENING BETWEEN 7 PM AND 10 PM...AND
  LASTING INTO FRIDAY MORNING.

* IMPACTS: SLIPPERY ROAD CONDITIONS AND REDUCED VISIBILITIES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER WEATHER ADVISORY MEANS THAT PERIODS OF SNOW...SLEET...OR
FREEZING RAIN WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR
SLIPPERY ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE
DRIVING.

&&

$$
035 
WWUS41 KPHI 210114
WSWPHI

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
814 PM EST THU JAN 20 2011

...ACCUMULATING SNOW TONIGHT AND FRIDAY MORNING...

NJZ001-007>010-012-015-PAZ054-055-060>062-067>069-211000-
/O.CON.KPHI.WW.Y.0006.000000T0000Z-110121T1400Z/
SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX-MERCER-CARBON-
MONROE-BERKS-LEHIGH-NORTHAMPTON-CHESTER-MONTGOMERY-BUCKS-
INCLUDING THE CITIES OF...NEWTON...WASHINGTON...MORRISTOWN...
FLEMINGTON...SOMERVILLE...NEW BRUNSWICK...TRENTON...JIM THORPE...
STROUDSBURG...READING...ALLENTOWN...BETHLEHEM...EASTON...
WEST CHESTER...NORRISTOWN...DOYLESTOWN
814 PM EST THU JAN 20 2011

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 9 AM EST
FRIDAY...

A WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 9 AM EST
FRIDAY. 

* PRECIPITATION TYPE: SNOW.

* ACCUMULATIONS: THREE TO FIVE INCHES...BUT LOCALLY SIX INCHES 
  OVER THE SOUTHERN POCONOS AND FAR NORTHWESTERN NEW JERSEY. 

* TIMING: BEGINNING THIS EVENING...AND LASTING INTO FRIDAY
  MORNING.

* IMPACTS: SLIPPERY ROAD CONDITIONS AND REDUCED VISIBILITIES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER WEATHER ADVISORY MEANS THAT PERIODS OF SNOW...SLEET...OR
FREEZING RAIN WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR
SLIPPERY ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE
DRIVING.

&&

$$

DEZ001-MDZ008-012-NJZ013-014-016>020-027-PAZ070-071-211000-
/O.CON.KPHI.WW.Y.0006.110121T0200Z-110121T1400Z/
NEW CASTLE-CECIL-KENT MD-WESTERN MONMOUTH-EASTERN MONMOUTH-SALEM-
GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-
SOUTHEASTERN BURLINGTON-DELAWARE-PHILADELPHIA-
INCLUDING THE CITIES OF...WILMINGTON...ELKTON...CHESTERTOWN...
FREEHOLD...SANDY HOOK...PENNSVILLE...GLASSBORO...CAMDEN...
CHERRY HILL...MOORESTOWN...MOUNT HOLLY...JACKSON...
WHARTON STATE FOREST...MEDIA...PHILADELPHIA
814 PM EST THU JAN 20 2011

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 9 AM EST
FRIDAY...

A WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 9 AM EST
FRIDAY. 

* PRECIPITATION TYPE: SNOW.

* ACCUMULATIONS: TWO TO FOUR INCHES.

* TIMING: BEGINNING THIS EVENING...AND LASTING UNTIL 6:00 AM OR
  7:00 AM NEAR AND WEST OF PHILADELPHIA...AND UNTIL 8:00 AM OR
  9:00 AM OVER EASTERN NEW JERSEY.

* IMPACTS: SLIPPERY ROAD CONDITIONS AND REDUCED VISIBILITIES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER WEATHER ADVISORY MEANS THAT PERIODS OF SNOW...SLEET...OR
FREEZING RAIN WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR
SLIPPERY ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE
DRIVING.

&&

$$

NJZ021-022-026-211000-
/O.CON.KPHI.WW.Y.0006.110121T0300Z-110121T1400Z/
CUMBERLAND-ATLANTIC-COASTAL OCEAN-
INCLUDING THE CITIES OF...MILLVILLE...HAMMONTON...
LONG BEACH ISLAND
814 PM EST THU JAN 20 2011

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 9 AM EST
FRIDAY...

A WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 9 AM EST
FRIDAY. 

* PRECIPITATION TYPE: SNOW.

* ACCUMULATIONS: ONE OR TWO INCHES...WITH HIGHEST AMOUNTS 
  INLAND. SOME RAIN MAY OCCUR...ESPECIALLY CLOSE TO THE COAST. 

* TIMING: BEGINNING LATE THIS EVENING...AND LASTING INTO FRIDAY
  MORNING.

* IMPACTS: SLIPPERY ROAD CONDITIONS AND REDUCED VISIBILITIES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER WEATHER ADVISORY MEANS THAT PERIODS OF SNOW...SLEET...OR
FREEZING RAIN WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR
SLIPPERY ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE
DRIVING.

&&

$$
693 
WWUS41 KPHI 210831
WSWPHI

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
331 AM EST FRI JAN 21 2011

...ACCUMULATING SNOW THIS MORNING...

NJZ001-007>010-012-015-PAZ054-055-060>062-067>069-211400-
/O.CON.KPHI.WW.Y.0006.000000T0000Z-110121T1400Z/
SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX-MERCER-CARBON-
MONROE-BERKS-LEHIGH-NORTHAMPTON-CHESTER-MONTGOMERY-BUCKS-
INCLUDING THE CITIES OF...NEWTON...WASHINGTON...MORRISTOWN...
FLEMINGTON...SOMERVILLE...NEW BRUNSWICK...TRENTON...JIM THORPE...
STROUDSBURG...READING...ALLENTOWN...BETHLEHEM...EASTON...
WEST CHESTER...NORRISTOWN...DOYLESTOWN
331 AM EST FRI JAN 21 2011

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 9 AM EST THIS
MORNING...

A WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 9 AM EST THIS
MORNING. 

* PRECIPITATION TYPE: SNOW.

* ACCUMULATIONS: THREE TO FOUR INCHES...BUT LOCALLY FIVE INCHES
  OVER THE SOUTHERN POCONOS AND FAR NORTHWESTERN NEW JERSEY.

* TIMING: THIS MORNING.

* IMPACTS: SLIPPERY ROAD CONDITIONS AND REDUCED VISIBILITIES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER WEATHER ADVISORY MEANS THAT PERIODS OF SNOW...SLEET...OR
FREEZING RAIN WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR
SLIPPERY ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE
DRIVING.

&&

$$

DEZ001-MDZ008-012-NJZ013-014-016>020-027-PAZ070-071-211400-
/O.CON.KPHI.WW.Y.0006.000000T0000Z-110121T1400Z/
NEW CASTLE-CECIL-KENT MD-WESTERN MONMOUTH-EASTERN MONMOUTH-SALEM-
GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-
SOUTHEASTERN BURLINGTON-DELAWARE-PHILADELPHIA-
INCLUDING THE CITIES OF...WILMINGTON...ELKTON...CHESTERTOWN...
FREEHOLD...SANDY HOOK...PENNSVILLE...GLASSBORO...CAMDEN...
CHERRY HILL...MOORESTOWN...MOUNT HOLLY...JACKSON...
WHARTON STATE FOREST...MEDIA...PHILADELPHIA
331 AM EST FRI JAN 21 2011

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 9 AM EST THIS
MORNING...

A WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 9 AM EST THIS
MORNING. 

* PRECIPITATION TYPE: SNOW.

* ACCUMULATIONS: ONE TO THREE INCHES.

* TIMING: THIS MORNING.

* IMPACTS: SLIPPERY ROAD CONDITIONS AND REDUCED VISIBILITIES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER WEATHER ADVISORY MEANS THAT PERIODS OF SNOW...SLEET...OR
FREEZING RAIN WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR
SLIPPERY ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE
DRIVING.

&&

$$

NJZ021-022-026-211400-
/O.CON.KPHI.WW.Y.0006.000000T0000Z-110121T1400Z/
CUMBERLAND-ATLANTIC-COASTAL OCEAN-
INCLUDING THE CITIES OF...MILLVILLE...HAMMONTON...
LONG BEACH ISLAND
331 AM EST FRI JAN 21 2011

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 9 AM EST THIS
MORNING...

A WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 9 AM EST THIS
MORNING. 

* PRECIPITATION TYPE: SNOW.

* ACCUMULATIONS: ONE OR TWO INCHES...LESS CLOSE TO THE SHORE. 

* TIMING: THIS MORNING.

* IMPACTS: SLIPPERY ROAD CONDITIONS AND REDUCED VISIBILITIES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER WEATHER ADVISORY MEANS THAT PERIODS OF SNOW...SLEET...OR
FREEZING RAIN WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR
SLIPPERY ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE
DRIVING.

&&

$$
072 
WWUS41 KPHI 211038
WSWPHI

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
538 AM EST FRI JAN 21 2011

...ACCUMULATING SNOW THIS MORNING...

DEZ001-MDZ008-012-NJZ016>018-021-022-026-PAZ054-055-060>062-
067>071-211145-
/O.CAN.KPHI.WW.Y.0006.000000T0000Z-110121T1400Z/
NEW CASTLE-CECIL-KENT MD-SALEM-GLOUCESTER-CAMDEN-CUMBERLAND-
ATLANTIC-COASTAL OCEAN-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON-
CHESTER-MONTGOMERY-BUCKS-DELAWARE-PHILADELPHIA-
INCLUDING THE CITIES OF...WILMINGTON...ELKTON...CHESTERTOWN...
PENNSVILLE...GLASSBORO...CAMDEN...CHERRY HILL...MILLVILLE...
HAMMONTON...LONG BEACH ISLAND...JIM THORPE...STROUDSBURG...
READING...ALLENTOWN...BETHLEHEM...EASTON...WEST CHESTER...
NORRISTOWN...DOYLESTOWN...MEDIA...PHILADELPHIA
538 AM EST FRI JAN 21 2011

...WINTER WEATHER ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS CANCELLED THE
WINTER WEATHER ADVISORY. 

THE THREAT FOR ACCUMULATING SNOW HAS ENDED. ROADS WILL REMAIN
SLIPPERY FROM THE OVERNIGHT SNOWFALL.

$$

NJZ001-007>010-012-015-211400-
/O.CON.KPHI.WW.Y.0006.000000T0000Z-110121T1400Z/
SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX-MERCER-
INCLUDING THE CITIES OF...NEWTON...WASHINGTON...MORRISTOWN...
FLEMINGTON...SOMERVILLE...NEW BRUNSWICK...TRENTON
538 AM EST FRI JAN 21 2011

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 9 AM EST THIS
MORNING...

A WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 9 AM EST THIS
MORNING. 

* PRECIPITATION TYPE: SNOW.

* ACCUMULATIONS: BY THE TIME THE SNOW ENDS...THREE TO FOUR
  INCHES...BUT LOCALLY FIVE INCHES OVER THE SOUTHERN POCONOS AND
  FAR NORTHWESTERN NEW JERSEY.

* TIMING: THIS MORNING.

* IMPACTS: SLIPPERY ROAD CONDITIONS AND REDUCED VISIBILITIES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER WEATHER ADVISORY MEANS THAT PERIODS OF SNOW...SLEET...OR
FREEZING RAIN WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR
SLIPPERY ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE
DRIVING.

&&

$$

NJZ013-014-019-020-027-211400-
/O.CON.KPHI.WW.Y.0006.000000T0000Z-110121T1400Z/
WESTERN MONMOUTH-EASTERN MONMOUTH-NORTHWESTERN BURLINGTON-OCEAN-
SOUTHEASTERN BURLINGTON-
INCLUDING THE CITIES OF...FREEHOLD...SANDY HOOK...MOORESTOWN...
MOUNT HOLLY...JACKSON...WHARTON STATE FOREST
538 AM EST FRI JAN 21 2011

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 9 AM EST THIS
MORNING...

A WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 9 AM EST THIS
MORNING. 

* PRECIPITATION TYPE: SNOW.

* ACCUMULATIONS: ONE TO THREE INCHES.

* TIMING: THIS MORNING.

* IMPACTS: SLIPPERY ROAD CONDITIONS AND REDUCED VISIBILITIES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER WEATHER ADVISORY MEANS THAT PERIODS OF SNOW...SLEET...OR
FREEZING RAIN WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR
SLIPPERY ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE
DRIVING.

&&

$$
350 
WWUS41 KPHI 211313
WSWPHI

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
813 AM EST FRI JAN 21 2011


NJZ001-007>010-012>015-019-020-027-211415-
/O.CAN.KPHI.WW.Y.0006.000000T0000Z-110121T1400Z/
SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX-
WESTERN MONMOUTH-EASTERN MONMOUTH-MERCER-NORTHWESTERN BURLINGTON-
OCEAN-SOUTHEASTERN BURLINGTON-
INCLUDING THE CITIES OF...NEWTON...WASHINGTON...MORRISTOWN...
FLEMINGTON...SOMERVILLE...NEW BRUNSWICK...FREEHOLD...SANDY HOOK...
TRENTON...MOORESTOWN...MOUNT HOLLY...JACKSON...
WHARTON STATE FOREST
813 AM EST FRI JAN 21 2011

...WINTER WEATHER ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS CANCELLED THE
WINTER WEATHER ADVISORY. 

SNOW HAS MOVED OFF THE COAST AND NO LONGER POSSES A THREAT TO THE
AREA. THE WINTER WEATHER ADVISORY HAS THEREFORE BEEN CANCELLED.


$$

What forecasters said that day

The local office's own words before this winter weather advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this winter weather advisory went out at Jan 20, 3:26 AM EST, 9 minutes earlier.

Area forecast discussion, Jan 20, 3:26 AM EST, 9 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
326 AM EST THU JAN 20 2011

.SYNOPSIS...
A WEAK RIDGE OF HIGH PRESSURE WILL PREVAIL ACROSS THE MIDDLE
ATLANTIC STATES TODAY. IT WILL FURTHER WEAKEN AND PASS OFF THE COAST
TONIGHT. LOW PRESSURE ACROSS THE GREAT LAKES REGION AND THE UPPER
OHIO VALLEY WILL CONSOLIDATE OFF THE NEW JERSEY COASTAL WATERS
FRIDAY BEFORE STRENGTHENING AND PASSING UP INTO NEW ENGLAND FRIDAY
NIGHT. ARCTIC HIGH PRESSURE WILL BUILD IN FOR THE WEEKEND AND REMAIN
INTO MONDAY. ANOTHER LOW MAY AFFECT THE AREA MONDAY NIGHT AND
TUESDAY.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
FAIR WEATHER IS EXPECTED ACROSS THE AREA TODAY AS THE RIDGE OF HIGH
PRESSURE WILL BUILD IN. SKY COVER...WHICH IN MOST AREAS WAS MOSTLY
CLOUDY WHEN THE FCST WAS WRITTEN...IS EXPECTED TO IMPROVE TO
PARTLY TO MOSTLY SUNNY BY LATER THIS MORNING. THE CLEARING HAS
ALREADY BEGUN ACROSS THE DELMARVA AND SRN NJ. THESE CLOUDS ARE
BEING AIDED BY AN ELONGATED VORT MAX WHICH IS MOVING NE TOWARDS
NY/NE. TEMPERATURES TODAY WILL BE JUST A FEW DEGREES BELOW NORMAL
WITH HIGHS IN THE MID TO UPPER 30S ACROSS THE CENTRAL AND SOUTHERN
AREAS AND UPPER 20S TO LOW 30S NORTH. TEMPERATURES ACROSS THE SRN
POCONOS WILL BE MOSTLY IN THE LOW OR MID 20S TODAY. WINDS WILL
MOSTLY BE NORTHWEST AT AROUND 10 KNOTS TODAY.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH SATURDAY/...
A DEEPENING H5 TROUGH ACROSS THE GREAT LAKES TONIGHT AND FRIDAY WILL
PROMOTE CYCLOGENESIS ACROSS THE OHIO VALLEY AND GREAT LAKES TODAY.
THIS LOW WILL CROSS OUR AREA TONIGHT ON ITS WAY TO THE NEW ENGLAND
WATERS FRIDAY. THE LOW WILL EXPERIENCE ITS GREATEST DEEPENING ONCE
IT MOVES OFF THE COAST...SO IT APPEARS THAT THE IMPACTS FROM THE LOW
WILL NOT BE TOO SIGNIFICANT. STILL...THE PRECIPITATION...WHICH IS
EXPECTED TO BE ALL SNOW...WILL BE ENOUGH FOR AN ADVISORY ACROSS THE
REGION. THE SYSTEM WILL MOVE ALONG FAIRLY QUICKLY...SO SNOW TOTALS
AND IMPACTS WILL MAINLY BE CONFINED TO THE TONIGHT AND EARLY FRIDAY
PERIODS. THE 00Z NAM AND THE 12Z/19TH ECMWF MODELS AGREE ON QPF AND
OVERALL SYNOPTIC PATTERNS. THE 00Z GFS IS ALSO SIMILAR WITH THE
SYNOPTIC LOOK OF THE SYSTEM...BUT IT GENERATES MORE QPF. THE
DIFFERENCES BETWEEN THE 00Z GFS AND THE NAM/ECMWF SOLUTIONS ARE
GREATEST OVER THE DELMARVA WHERE THE QPF DIFF IS AROUND .25 INCHES.
FOR MY FCST...I WILL USE THE NAM/ECMWF SOLUTIONS...BUT BUMP THE QPF
ACROSS THE DELMARVA UP A BIT...A TIP OF THE HAT TO THE GFS. THE
ADVISORY TIMING IS PADDED A FEW HOURS AT THE BEGINNING AND ENDING
TIMES TO ACCOUNT FOR ANY SMALL ADJUSTMENTS THAT MAY OCCUR WITH
SUBSEQUENT MODEL RUNS.

AFTER THE SNOWS END DURING THE FIRST PART OF FRI...RAPIDLY IMPROVING
SKY COVER ALONG WITH BREEZY AND COLD WEATHER WILL COMMENCE. THIS
COLD...BREEZY WEATHER WILL LAST FRI NIGHT AND SAT WITH A DRY FCST
FOR THESE PERIODS. A FEW SNOW SHOWERS OVER THE SRN POCONOS ARE A
POSSIBILITY SAT. TEMPERATURES FRI NIGHT AND SAT WILL BE MUCH BELOW
NORMAL WITH LOWS FRI NIGHT SINGLE DIGITS NORTH AND TEENS SOUTH.
HIGHS SAT MOSTLY IN THE 20S WITH TEENS ACROSS THE SRN POCONOS.

&&

.LONG TERM /SATURDAY NIGHT THROUGH WEDNESDAY/...
A LONG WAVE TROUGH IS FORECAST TO BE LOCATED OVER THE EASTERN
STATES ON SATURDAY NIGHT. THE FEATURE IS EXPECTED TO LIFT TO THE
NORTHEAST, ALLOWING A WEAK RIDGE TO BUILD UP AND OVER OUR REGION
FOR MONDAY. THE RIDGE AXIS IS ANTICIPATED TO PASS OVERHEAD LATE ON
MONDAY. ANOTHER TROUGH IS FORECAST TO DIG OVER THE MISSISSIPPI
RIVER VALLEY ON TUESDAY AND THEN IT SHOULD WORK ITS WAY TO THE
EAST.

AT THE SURFACE, COLD HIGH PRESSURE IS EXPECTED TO PASS OVER OUR
REGION FROM SUNDAY INTO MONDAY. DRY WEATHER IS LIKELY AT THAT TIME
WITH TEMPERATURES ABOUT 8 TO 10 DEGREES BELOW NORMAL, GIVE OR
TAKE.

ANOTHER EAST COAST STORM IS IN THE FORECAST FOR TUESDAY INTO
WEDNESDAY. IT APPEARS AS THOUGH ENOUGH WARM AIR WILL BE DRAWN INTO
THE SYSTEM TO RESULT IN ANOTHER MIXED PRECIPITATION EVENT FOR MUCH
OF OUR REGION.

&&

.AVIATION /08Z THURSDAY THROUGH MONDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY AND SURROUNDING AREAS.

THE TWO SOUTHWESTERN MOST SITES HAD LOST THEIR CEILINGS EARLY THIS
MORNING. THE TREND SHOULD BE FOR THE CLOUD DECK, WHICH WAS MAINLY
MVFR, TO ERODE VERY SLOWLY ELSEWHERE DURING THE PRE-DAWN HOURS.
VISIBILITIES SHOULD BE VFR. THE DAYLIGHT PORTION OF TODAY STILL
LOOKS TO BE VFR WITH SOME LOW VFR CLOUDS AROUND FOR A PART OF THE
DAY WHILE CLOUDS WELL ALOFT BEGIN THE PROCESS OF LOWERING AND
THICKENING IN ADVANCE OF THE NEXT SYSTEM. CONDITIONS WILL
DETERIORATE AT THE NORTHWESTERN SITES DURING THE EVENING AND AT THE
DELAWARE VALLEY SITES NEAR THE END OF THE 06Z TAF PERIOD AS SNOW
MOVES IN. THE PERIOD OF MVFR CONDITIONS IN SNOW SHOULD BE RATHER
BRIEF BEFORE CEILINGS AND VISIBILITIES DROP INTO THE IFR RANGE.

WINDS GENERALLY WILL BE NORTHWEST AT AROUND 10 KNOTS THROUGH MUCH OF
THE TAF PERIOD AND THEN GO LIGHT AND VARIABLE BY DUSK.

OUTLOOK...
THE STORM RESPONSIBLE FOR THE SNOW MAY BE RATHER QUICK AND OUT OF
THE AREA BY MID-MORNING FRIDAY. HOWEVER, WINDS WILL LIKELY INCREASE
QUITE STRONGLY AS THE SYSTEM MOVES AWAY FROM THE AREA DURING THE DAY
FRIDAY, AND THEY MAY GUST TO AROUND 30 KNOTS. HIGH PRESSURE
WILL BUILD INTO THE AREA FOR THE WEEKEND, WHICH SHOULD PROVIDE FAIR
CONDITIONS FOR SATURDAY AND SUNDAY.

&&

.MARINE...
WINDS AND SEAS LATE THIS AFTERNOON AND EARLY THIS EVENING SHOULD
START OFF BELOW 25 KNOTS AND 5 FEET RESPECTIVELY. HOWEVER, THERE IS
THE POTENTIAL FOR WINDS TO GUST AROUND 25 TO 30 KNOTS LATER TONIGHT.
WINDS IN THE LOWEST 1 KM ARE FORECAST TO BE AROUND 25-30 KNOTS AND
COULD MIX DOWN DURING THE NIGHT, ESPECIALLY AROUND MIDNIGHT WITH THE
PASSAGE OF A DISTURBANCE ALOFT. THEREFORE WE HAVE ISSUED A SMALL
CRAFT ADVISORY THROUGH 6 AM THURSDAY.

WE EXPECT CONDITIONS TO IMPROVE AFTER SUNRISE ON THURSDAY AND FALL
BELOW AND REMAIN BELOW SMALL CRAFT ADVISORY CRITERIA THROUGH MOST OF
THURSDAY AND THURSDAY NIGHT. HOWEVER, BY EARLY FRIDAY MORNING, AN
AREA OF LOW PRESSURE WILL BE DEVELOPING ALONG THE MID-ATLANTIC
SEABOARD AND STRENGTHEN THROUGH THE DAY AS IT MOVES NORTHEAST. THIS
WILL LEAD TO AT LEAST SMALL CRAFT ADVISORY CRITERIA, IF NOT GALE
FORCE CONDITIONS DURING THE DAY FRIDAY, BEFORE DIMINISHING FRIDAY
NIGHT.

HIGH PRESSURE SHOULD BUILD ACROSS THE WATERS FOR THE WEEKEND AND
INTO EARLY NEXT WEEK, WHICH SHOULD KEEP WINDS AND WAVES BELOW SMALL
CRAFT ADVISORY CRITERIA THROUGH AT LEAST MONDAY. THERE MAY BE
ANOTHER COASTAL STORM THAT COULD AFFECT THE AREA NEXT TUESDAY OR
WEDNESDAY, SO WE WILL NEED TO MONITOR THE FORECAST OVER THE NEXT
SEVERAL DAYS.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...WINTER WEATHER ADVISORY FROM 7 PM THIS EVENING TO 9 AM EST
     FRIDAY FOR PAZ054-055-060>062-067>069.
     WINTER WEATHER ADVISORY FROM 7 PM THIS EVENING TO 7 AM EST
     FRIDAY FOR PAZ070-071.
NJ...WINTER WEATHER ADVISORY FROM 7 PM THIS EVENING TO 9 AM EST
     FRIDAY FOR NJZ001-007>010-012>015.
     WINTER WEATHER ADVISORY FROM 7 PM THIS EVENING TO 7 AM EST
     FRIDAY FOR NJZ016>027.
DE...WINTER WEATHER ADVISORY FROM 7 PM THIS EVENING TO 7 AM EST
     FRIDAY FOR DEZ001>004.
MD...WINTER WEATHER ADVISORY FROM 7 PM THIS EVENING TO 7 AM EST
     FRIDAY FOR MDZ008-012-015-019-020.
MARINE...SMALL CRAFT ADVISORY UNTIL 6 AM EST EARLY THIS MORNING FOR
     ANZ430-431-450>455.

&&

SYNOPSIS...O'HARA
NEAR TERM...O'HARA
SHORT TERM...O'HARA
LONG TERM...IOVINO
AVIATION...DELISI
MARINE...DELISI
Hazardous weather outlook, Jan 19, 3:45 PM EST, 11 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
345 PM EST WED JAN 19 2011

DEZ001>004-MDZ008-012-015-019-020-NJZ001-007>010-012>027-PAZ054-055-
060>062-067>071-202045-
NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD-
QUEEN ANNES-TALBOT-CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-
MIDDLESEX-WESTERN MONMOUTH-EASTERN MONMOUTH-MERCER-SALEM-GLOUCESTER-
CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY-
ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN-
SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON-
CHESTER-MONTGOMERY-BUCKS-DELAWARE-PHILADELPHIA-
345 PM EST WED JAN 19 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN
DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW
JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW
JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND
SOUTHEAST PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

AN ACCUMULATING SNOW IS LIKELY THURSDAY NIGHT INTO FRIDAY MORNING.
IT WOULD IMPACT THE FRIDAY MORNING COMMUTE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ430-431-450>455-202045-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
345 PM EST WED JAN 19 2011

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 AM EST THURSDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND
DELAWARE BAY WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SMALL CRAFT ADVISORY.

HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

SMALL CRAFT ADVISORY CONDITIONS ARE QUITE POSSIBLE IN THE FRIDAY TO
SATURDAY TIME FRAME. GALES, ALTHOUGH LESS LIKELY, ALSO ARE
POSSIBLE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 20, 4:19 AM ESTSmall Craft AdvisoryPHI11 hr
Jan 20, 3:27 PM ESTGale WarningPHI29 hr

Nearby

Winter Weather Advisories in New Jersey, 2011Winter Weather Advisories in Pennsylvania, 2011Winter Weather Advisories in Maryland, 2011Every winter weather advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.